# SDR P5CA2016060300126

- Difficulty date: June 3, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 8,162 hours, 1,991 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO EXHAUST VALVE STATUS MESSAGE, CYCLED CIRCUIT BREAKER OF CARGO EXHAUST VALVE AND OPS CK OK IAW FIM TASK 21-26, FAULT TREE 815 AND AMM 21-26-10-14 -01 MSG ERASED.
